JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CONVERGENCE OF ISHIKAWA ITERATION WITH ERROR TERMS ON AN ARBITRARY INTERVAL
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CONVERGENCE OF ISHIKAWA ITERATION WITH ERROR TERMS ON AN ARBITRARY INTERVAL
Yuan, Qing; Cho, Sun-Young; Qin, Xiaolong;
  PDF(new window)
 Abstract
In this paper, a continuous real function on the real line is considered. The necessary and sufficient conditions for the convergence of the Ishikawa iteration with error terms for the functional are obtained.
 Keywords
fixed point;real function;Mann iteration;Ishikawa iteration;
 Language
English
 Cited by
1.
Approximating fixed points for continuous functions on an arbitrary interval, Journal of Inequalities and Applications, 2013, 2013, 1, 214  crossref(new windwow)
2.
Convergence theorems for continuous functions on an arbitrary interval, Rendiconti del Circolo Matematico di Palermo, 2013, 62, 2, 253  crossref(new windwow)
 References
1.
D. Borwein and J. Borwein, Fixed point iterations for real functions, J. Math. Anal. Appl. 157 (1991), no. 1, 112-126. crossref(new window)

2.
R. L. Franks and R. P. Marzec, A theorem on mean value iterations, Proc. Amer. Math. Soc. 30 (1971), 324-326. crossref(new window)

3.
S. Ishikawa, Fixed points by a new iteration method, Proc. Amer. Math. Soc. 44 (1974), 147-150. crossref(new window)

4.
W. R. Mann, Mean value methods in iteration, Proc. Amer. Math. Soc. 4 (1953), 506-510. crossref(new window)

5.
Y. Qing and L. Qihou, The necessary and sufficient condition for the convergence of Ishikawa iteration on an arbitrary interval, J. Math. Anal. Appl. 323 (2006), no. 2, 1383-1386. crossref(new window)

6.
B. E. Rhoades, Fixed point iterations using infinite matrices, Trans. Amer. Math. Soc. 196 (1974), 161-176. crossref(new window)